# SDR UPS05545062

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 58031
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

"A" CPTS OXYGEN MASK HARNESS "POPPED" AND STARTED LEAKING ON A CHECK TEST,  CARD 0101.  REMOVED AND REPLACED CPTS O2 MASK/REGULATOR ASSY IAW AMM 35-11-51-4.  OPS CHECK GOOD .
